# SDR DHL2003755010

- Difficulty date: July 9, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26011825
- Part serial: CO344
- Condition: Seized
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, BRAKES SEEMED TO LOCK AND NOT RELEASE. SUSPECT LEFT BRAKE.  REMOVED AND REPLACED NR 2 BRAKE ASSEMBLY AND MAIN WHEEL ASSEMBLY DUE TO BRAKE SEIZURE DAMAGE IAW 727 M/M 32-45-1 & 32-41-32. OPS CHECKED SERVICEABLE.
